# SDR R61A2023081800427

- Difficulty date: August 1, 2023
- Submitted: August 19, 2023
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 40,730 hours, 30,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17013633003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED FLOOR SUPPORT FITTING FOUND ON FWD FUSE FR16 LBL47. REPLACED SUPPORT PN 170-13633-003 IAW SRM 51-43-03
